i am 60 years and was vaccinated for small pox when I was 6 years old. Recently that spot where the vaccination is has begun indented. What do you think? I did have a cortisone shot in my hip and and one in one of my shoulders but i am not sure which shoulder.
The indentation is probably related to an inflammation spot. I recommend to use anti-inflammatory medications such as Acetaminophen to relieve the inflammation. I also suggest to use cold compresses for local application. It will go away gradually.
Take care. Hope I have answered your question. Let me know if I can assist you further.
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service
Hi, There may atrophy of skin in vaccinated area and it may be due to steroid injection. It is difficult to get rid of atrophy. It may remain as it is. Take it easy and keep it as it is. Hope this helps. Dr.Ilyas Patel,Dermatologist